# SDR USAASA03006

- Difficulty date: January 18, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE AFT EMERGENCY POWER SUPPLY UNIT FAILED THE EMERGENCY LIGHT TEST.  MAINTENANCE RETERMINATED CONNECTOR 7260VC14A, WHICH WAS SHORTED DUE TO AN UNINSTALLED PROTECTIVE COVER.  ALSO, REPLACED EMERGENCY POWER SUPPLY UNIT, AND INSTALLED PROTECTED COVER BACK OVER CONNECTOR 7260VC14A.  OPERATIONALLY CHECKS OK.  (M)
